# SDR ASAA2012083092807

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,131 hours, 6,857 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON TAXI.  ACFT GROUNDED.  RAN CHECKLIST - LIGHT EXTINGUISHED.
